F-Split and F-Regular Varieties with a Diagonalizable Group Action (bibtex)
by Piotr Achinger, Nathan Owen Ilten, Hendrik Süß
Reference:
F-Split and F-Regular Varieties with a Diagonalizable Group Action (Piotr Achinger, Nathan Owen Ilten, Hendrik Süß), Journal of Algebraic Geometry, volume 26, 2017.  
Bibtex Entry:
@article{ais17,
  author = {{Achinger}, Piotr and {Ilten}, Nathan Owen and {S{\"u}{\ss}}, Hendrik},
 title = "{F-Split and F-Regular Varieties with a Diagonalizable Group Action}",
  archivePrefix = "arXiv",
  year = 2017,
  volume = 26,
  pages = {603-654},
  journal ={{Journal of Algebraic Geometry}},
  doi={10.1090/jag/686},
  url={http://arxiv.org/abs/1503.03116},
}
 
Powered by bibtexbrowser